# SDR 2000UALA00143

- Difficulty date: March 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Aircraft time: 63,857 hours, 36,393 cycles
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: 91318506
- Condition: Tripped
- Location: Rt A/C Pack Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT AIR CONDITIONING PACK TRIPPED ON GROUND.  CABIN FILLED WITH SMOKE.  *S/D*  SUSPECTED RELAY ITEM R20 THAT POWERS THE COOLING FAN.  REPLACED RELAY.
